# SDR CA130513019

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 17,340 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 80066PLY
- Condition: Fod
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, K
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT NOTED THE LT TIRE HAD GONE FLAT, SHUT THE ACFT DOWN ON THE RUNWAY.  CHANGED THE TIRE.  THE WHEEL ASSY WAS REPLACED. THE CAUSE OF THE FLAT TIRE WAS FOD DAMAGE, SINCE THE ACFT HAD SEVERAL TURN AROUND THAT DAY IT IS INCONCLUSIVE TO WHERE THE FOD WAS PICKED UP FROM.
